Lenhard Lee Ng

Lenhard Lee Ng
  • Eads Family Professor
  • Professor of Mathematics
External address: 216 Physics Bldg, 120 Science Drive, Durham, NC 27708
Internal office address: Box 90320, Durham, NC 27708-0320
Phone: (919) 660-6972
Office Hours: 

Fall 2017:

  • Mondays 10:30-12:00
  • Tuesdays 2:45-3:45
  • Fridays 1:00-2:00

and by appointment.

Research Areas and Keywords

Geometry: Differential & Algebraic
symplectic geometry, contact geometry
Mathematical Physics
topological string theory
low-dimensional topology, knot theory
Education & Training
  • Ph.D., Massachusetts Institute of Technology 2001

Ng, LL. "Hamiltonian Decomposition of Lexicographic Products of Digraphs." Journal of Combinatorial Theory. Series B 73.2 (1998): 119-129. Full Text

Ng, LL. "Hamiltonian decomposition of complete regular multipartite digraphs." Discrete Mathematics 177.1-3 (1997): 279-285.

Ng, L, and Schultz, M. "k-Ordered Hamiltonian Graphs." Journal of Graph Theory 24.1 (1997): 45-57.

Ng, LL. "The Legendrian satellite construction." Appears as part of"Legendrian solid-torus links", J. Symplectic Geom. 2 (2005), No. 3, 411-443.

Ng, L, and Thurston, D. "Grid Diagrams, Braids, and Contact Geometry." Proceedings of Gokova Geometry-Topology Conference 2008, 120--136.

Ng, L, Rutherford, D, Shende, V, and Sivek, S. "The cardinality of the augmentation category of a Legendrian link (Accepted)." Mathematical Research Letters.

Ng, L, Rutherford, D, Shende, V, Sivek, S, and Zaslow, E. "Augmentations are Sheaves (Submitted)." Open Access Copy

Ng, L. "Plane curves and contact geometry." Proceedings of G\~A{\P}kova Geometry-Topology Conference 2005 (2006), 165-174.